A Skin Rash Appears In Children Aged 3.5 Years After Being Given Immune-enhancing Supplements?

Illustration of A Skin Rash Appears In Children Aged 3.5 Years After Being Given Immune-enhancing Supplements?
Illustration: A Skin Rash Appears In Children Aged 3.5 Years After Being Given Immune-enhancing Supplements? babycentre.co.uk

.. I have a daughter aged 3.5 years. r nOn Thursday (17 May) I had a cold (runny nose) so I gave the IMBOOST force syrup 3 times a day. with a record of eating and habits as usual. r nThen on Saturday the rash started to appear all over the body. r nI gave CTM with a dose of 1/4 tablet. After sleeping the rash disappeared but came back again. R nThen I took it to the ER and had an injection. But it appears again. R n r nWhat about that?

1 Answer:

Hello Mr. Andreas.

Thank you for asking HealthReplies.com.

A skin rash is a reddish discoloration of the skin. My question is, apart from a runny child, does he have a cough? fever? diarrhea? Red eye? If so, where does the complaint come first? redness first what is the complaint that I asked first ?. There are many causes of redness in the body besides allergies.

Measles. Measles is a viral infection that causes redness all over the child's skin. Apart from redness, the children also complained of suffering from fever, cough and runny nose. Scarlet fever. This disease is caused by bacteria that cause redness all over the body, swollen tongue, fever, and headache. Rubella. This disease is caused by the Rubella virus, which starts on the face and then spreads to the body, hands and feet. This disease is transmitted through the saliva of an infected person. Kawasaki disease. This disease is characterized by a reddish rash that starts in the pubic area and then spreads to the body, hands, feet and face. Singapur flu or Hand and Foot Mouth Disease. The rash is found on the palms and soles of the feet and canker sores are found on the roof of the mouth. Other info you can read on Skin Rashes

You should check your child's complaint with a Pediatrician to find out the exact cause.

Hopefully my explanation can answer your question.

Regards,

dr. Kresnawati Wahyu Setiono

: by

Related Question

Dizziness And Vomiting After Taking Acyclovir?

Dizziness And Vomiting After Taking Acyclovir?

(1 year ago)

Good afternoon,...

Do Not Feel The Climax When Having Sex?

Do Not Feel The Climax When Having Sex?

(1 year ago)

I want to ask r nYour penis can be tense even very hard but why does my penis not feel good when it is masturbation / shaken with my own hands … But in a state of 35% my tens...

Causes Nausea, Vomiting And Lumps In The Collarbone?

Causes Nausea, Vomiting And Lumps In The Collarbone?

(1 year ago)

During this week I experienced nausea, vomiting, and frequent weakness, besides that I lost my appetite and there was a lump in the neck near the collarbone. Are there any estimate...

Leave a Reply

Your email address will not be published. Required fields are marked *